# SDR GTIA2025040738836

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,767 hours, 23,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT FUME SMELL AT 5,000 ON APPROACH CONFIGURED FLAPS 1. DESCRIPTION OF ODOR/FUMES: PERSISTENT, MOLDY SMELL. APPARENT CABIN SOURCE: UNKNOWN. FWD CABIN, MID CABIN, AFT CABIN, AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM PROCEDURES 05-50-00-810-831-A . NO DEFECTS OR FAULTS NOTED. COULD NOT DUPLICATE ODOR / AQE. FLIGHT CREW RAN ENGINES. MOC# 69742
